EconPapers    
Economics at your fingertips  
 

The Properties of Relative Regularity and Compactness

Genglei Li and Huidong Wu

Modern Applied Science, 2008, vol. 2, issue 4, 148

Abstract: In this paper, some topological properties were studied, especially including relative Hausdorff, relative regular and relative strongly regular and the property of nearly-paracompact under the perfect mapping was also discussed .

Date: 2008
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/mas/article/download/2452/2302 (application/pdf)
https://ccsenet.org/journal/index.php/mas/article/view/2452 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:masjnl:v:2:y:2008:i:4:p:148

Access Statistics for this article

More articles in Modern Applied Science from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:masjnl:v:2:y:2008:i:4:p:148